# SDR DXTA200802837

- Difficulty date: February 4, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 9,414 hours, 5,941 cycles
- Engine: Pwa JT15D5
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 991444011
- Part serial: 00740081
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 9,414 hours, 5,941 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL CONTROL FEELS ABNORMAL.  CONTROLS ARE BINDING, THEN RELEASING.  ESPECIALLY NOTICEABLE DURING SLOW FLIGHT. REMOVED AND REPLACED LT AND RT AILERON PCU'S IAW MM 27-11-05. OPS AND RIGGING CHECK GOOD.
